# SDR AALA202301114573

- Difficulty date: January 7, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 60,536 hours, 24,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN MAIN CABIN FLOOR SUPPORT INTERCOSTAL LOCATED AT BS 282 AND BL 0. REPAIRED INTERCOSTAL PER SRM 51-10-51-01 PROCEDURE 2.
